3/10/2013 So from what I've read from other questions, most start clearing up in months 2 or 3. I'm on Day 16 of 40mg/day and the side effects of dry skin and lips have now kicked in. The peeling is happening in areas where my cysts were (or are). I am noticing a reduction in the size of the acne I had prior to treatment, and some new ones came up on my right cheek (the "worsening" period). Am I on the right track? Just anxious, & would love to hear from professionals.
Should I Be Expecting the Desired Results from Accutane Soon?
Doctor Answers (1)
Am I on the right track with Accutane
The pores change with Accutane and many people experience worse acne in the first several weeks, as the body changes the oil production. This can be frustrating, but it does end, and for some people, like you, much faster than for others. A course of Accutane takes a few months, so while things seem to be on track for you, you should expect some breakouts and other things to happen. It sounds like you are progressing fine.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.